MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500544
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent total knee arthroplasty surgery for right knee osteoarthritis.At wound closure, when a nurse removed the assembled shim, the metal spring ring used to secure the shim in the size #4 psrp became dislodged.The surgery was completed successfully without delay.Loosening of the same spring ring was confirmed in size #3 psfb and size #5 perp insert trials.The surgeon confirmed by x-ray that no broken fragments or components remained in the patient.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25490631
Report Number1818910-2026-10137
Device Sequence Number13195407
Product Code HWT
UDI-Device Identifier10603295132844
UDI-Public(01)10603295132844(10)MVMCCP290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500544
Device Lot NumberMVMCCP290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown